Journal of Differential Geometry

Growth of finitely generated solvable groups

John Milnor

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 4 (1968), 447-449.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428659

Digital Object Identifier
doi:10.4310/jdg/1214428659

Mathematical Reviews number (MathSciNet)
MR0244899

Zentralblatt MATH identifier
0176.29803

Subjects
Primary: 53.72
Secondary: 20.00

Citation

Milnor, John. Growth of finitely generated solvable groups. J. Differential Geom. 2 (1968), no. 4, 447--449. doi:10.4310/jdg/1214428659. https://projecteuclid.org/euclid.jdg/1214428659


Export citation